# SDR SWAA010430

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 42,438 hours, 41,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER CORRODED.  REMOVED AND REPLACED GIRT RETAINER PER MM.
